Alert archive / South Dakota / River Flood Warnings in 2011
River Flood Warning 84, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at May 31, 2011, 10:41 AM CDT for Turner County, South Dakota. It took effect at Jun 2, 2011, 4:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 31, 2011, 10:41 AM CDT (15:41 UTC)
- In effect from
- Jun 2, 2011, 4:00 PM CDT
- Expired
- Jun 1, 2011, 10:12 AM CDT
- In force
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
County Turner County, SD
The radar
The Sioux Falls radar (KFSD), 46 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermillion River near Davis (DVSS2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
943
WGUS43 KFSD 311541
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1041 AM CDT TUE MAY 31 2011
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN SOUTH DAKOTA...
VERMILLION RIVER NEAR DAVIS
VERMILLION RIVER NEAR WAKONDA
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC125-011941-
/O.NEW.KFSD.FL.W.0084.110602T2100Z-110606T1500Z/
/DVSS2.1.ER.110602T2100Z.110604T0000Z.110605T1500Z.NO/
1041 AM CDT TUE MAY 31 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILLION RIVER NEAR DAVIS.
* FROM THURSDAY AFTERNOON TO MONDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS ESTIMATED AT 8.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL GO ABOVE FLOOD STAGE BY THURSDAY JUNE 2
AND CREST NEAR 11.5 FEET BY SATURDAY JUNE 4. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY JUNE 5.
* AT STAGES NEAR 12.0 FEET...HIGHWAY 18 WEST OF DAVIS WILL BEING
FLOODING...AND SEVERAL HOUSES IN THE WESTERN PARTS OF DAVIS ARE IN
DANGER OF FLOODING.
$$
SDC027-011940-
/O.NEW.KFSD.FL.W.0085.110604T0300Z-110608T0600Z/
/WKAS2.1.ER.110604T0300Z.110605T0600Z.110607T0600Z.NO/
1041 AM CDT TUE MAY 31 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE VERMILLION RIVER NEAR WAKONDA.
* FROM FRIDAY EVENING TO WEDNESDAY JUNE 08.
* AT 07AM TUESDAY THE STAGE WAS 10.5 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 10 PM FRIDAY AND CREST NEAR
14.6 FEET BY SUNDAY JUNE 05. THE RIVER WILL FALL BELOW FLOOD STAGE
BY TUESDAY JUNE 07.
* AT STAGES NEAR 15.0 FEET...HIGHWAY 19 SOUTH OF CENTERVILLE COULD
START FLOODING IF THE LEVEES FAIL.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
VERMILLION RIVER
DVSS2 11.0 E8.20 TUE 7 AM 11.5 FRI 7 PM
WKAS2 14.0 E10.50 TUE 7 AM 14.6 SUN 1 AM
MG1 follow-up statement
119
WGUS83 KFSD 011512
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1012 AM CDT WED JUN 1 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
VERMILLION RIVER NEAR DAVIS
VERMILLION RIVER NEAR WAKONDA
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
JAMES RIVER AT HURON
JAMES RIVER NEAR FORESTBURG
JAMES RIVER AT MITCHELL
JAMES RIVER NEAR SCOTLAND
JAMES RIVER ABOVE YANKTON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC005-021912-
/O.CON.KFSD.FL.W.0015.000000T0000Z-000000T0000Z/
/HURS2.3.SM.110320T1215Z.110326T0915Z.000000T0000Z.NO/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT HURON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.5 FEET BY 1 PM THURSDAY.
* AT STAGES NEAR 15.5 FEET...THE FILTER HOUSE OF THE CITY SWIMMING
POOL FLOODS.
$$
SDC111-021911-
/O.CON.KFSD.FL.W.0016.000000T0000Z-000000T0000Z/
/FORS2.3.SM.110319T1444Z.110325T2015Z.000000T0000Z.NR/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR FORESTBURG.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 15.2 FEET FOR THE NEXT
SEVERAL DAYS.
* AT STAGES NEAR 15.0 FEET...MANY OF THE COUNTY ROADS IN THE AREA ARE
IMPASSABLE...AND SOME ROADS ARE UNDER WATER FOR AS MUCH AS 1/2
MILE.
$$
SDC035-061-021911-
/O.CON.KFSD.FL.W.0017.000000T0000Z-000000T0000Z/
/JRMS2.3.SM.110317T0025Z.110328T0415Z.000000T0000Z.NR/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT MITCHELL.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 21.2 FEET FOR THE NEXT
SEVERAL DAYS.
* AT STAGES NEAR 21.5 FEET...SHANNARD ROAD IS FLOODED.
$$
SDC067-135-021911-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/SCOS2.3.SM.000000T0000Z.110328T0815Z.000000T0000Z.NR/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR SCOTLAND.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.4 FEET BY 7 AM FRIDAY.
* AT STAGES NEAR 16.0 FEET...APPROXIMATELY 22850 ACRES OF FARM LAND
ARE FLOODED BETWEEN MITCHELL AND YANKTON.
$$
SDC135-021911-
/O.CON.KFSD.FL.W.0019.000000T0000Z-000000T0000Z/
/YNNS2.3.SM.110321T1445Z.110420T1501Z.000000T0000Z.NO/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER ABOVE YANKTON.
* UNTIL FURTHER NOTICE.
* AT 09AM WEDNESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.9 FEET BY 1 AM SUNDAY.
* AT STAGES NEAR 16.0 FEET...SW JIM RIVER ROAD NEAR 301ST STREET
FLOODS.
$$
SDC125-011542-
/O.CAN.KFSD.FL.W.0084.000000T0000Z-110606T1500Z/
/DVSS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILLION RIVER NEAR DAVIS.
* AT 7 AM WEDNESDAY THE STAGE WAS ESTIMATED AT 8.5 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST BELOW FLOOD STAGE NEAR
10.3 FEET ON SATURDAY JUNE 4.
* AT STAGES NEAR 11.0 FEET...LOW LYING AREAS AND SOME FIELDS BEGIN
FLOODING.
$$
SDC027-011542-
/O.CAN.KFSD.FL.W.0085.000000T0000Z-110608T0600Z/
/WKAS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM CDT WED JUN 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE VERMILLION RIVER NEAR WAKONDA.
* AT 07AM WEDNESDAY THE STAGE WAS 10.2 (ESTIMATED) FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.2 FEET 1 PM
SUNDAY.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
JAMES RIVER
HURS2 11.0 15.18 WED 9 AM 15.5 THU 1 PM
FORS2 12.0 15.18 WED 9 AM 15.5 SUN MAY 22
JRMS2 17.0 21.14 WED 10 AM 21.5 MON MAY 23
SCOS2 13.0 15.89 WED 9 AM 16.4 FRI 7 AM
YNNS2 12.0 15.31 WED 9 AM 15.9 SUN 1 AM
VERMILLION RIVER
DVSS2 11.0 E8.50 WED 7 AM 10.3 FRI 7 PM
WKAS2 14.0 E10.20 WED 7 AM 12.2 SUN 1 PM
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at May 31, 9:39 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 31, 9:39 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
939 AM CDT TUE MAY 31 2011
.DISCUSSION...
WINDS BEGINNING TO INCREASE THIS MORNING BEHIND DEPARTING COLD FRONT
AND SOUTH OF MAIN SURFACE LOW IN SOUTH CENTRAL CANADA. MOISTURE
CONTINUING TO WRAP RELATIVELY TIGHTLY AROUND THE LOW CENTER...
KEEPING CLOUD COVER MAINLY NORTH OF THE FORECAST AREA TODAY.
TEMPERATURES SHOULD RECOVER WELL THIS AFTERNOON WITH AMPLE MIXING
AND WARMER TEMPERATURES ALOFT PUSHING NORTHEASTWARD AS THE LOW
SHIFTS EAST OF THE REGION...SO HAVE LEFT FORECAST HIGH TEMPERATURES
A TOUCH ABOVE GUIDANCE. FORECAST ON TRACK SO FAR THIS MORNING...AND
NO SIGNIFICANT CHANGES ARE ANTICIPATED IN THE SHORT TERM. /LAFLIN
&&
.AVIATION...
VFR CONDITIONS WILL PERSIST THROUGH THE FORECAST PERIOD. WESTERLY
WINDS WILL CONTINUE TO INCREASE LATE THIS MORNING... PARTICULARLY
ALONG AND NORTH OF THE INTERSTATE 90 CORRIDOR WITH GUSTS APPROACHING
30 KTS. WINDS WILL DIMINISH AFTER 00Z THIS EVENING.
&&
.PREV DISCUSSION...
STRONG DRYING WILL CONTINUE WITH LINGERING PRECIPITATION ENDING FAR
EASTERN FORECAST AREA SHORTLY AND CLOUDS MOSTLY CLEARED OUT BY
12Z/7AM CDT...SHORTLY THEREAFTER FAR EASTERN EDGE OF AREA. THIS
LEAVES US WITH A FAIRLY SUNNY DAY COMING UP. A FEW CUMULUS WILL
DEVELOP OVER THE NORTHERNMOST PART OF OUR FORECAST AREA ON THE
SOUTHERN EDGE OF LOW LEVEL MOISTURE AREA WITH STRONG UPPER LOW
PASSING BY TO THE NORTH. HOWEVER THE MAIN EFFECT OF THIS LOW WILL BE
STRONG WESTERLY WINDS TODAY. GRADIENT AND MOMENTUM TRANSFER WITH
HEATING SEEM TO BE ENOUGH FOR THOSE SUSTAINED 30 MPH PLUS WINDS
KICKING OFF A WIND ADVISORY FOR LATE MORNING AND AFTERNOON OVER THE
NORTH...THAT IS INTERSTATE 90 AND NORTH...WITH SOMEWHAT LESSER WINDS
AS ONE GOES SOUTH FROM THERE.
WINDS WILL DROP OFF QUICKLY TONIGHT...THIS EVENING IN FACT...AND THE
NIGHT WILL BE BASICALLY PLEASANT. RETURN OF INSTABILITY FROM THE
SOUTH IN RETURN FLOW SEEMS QUITE SUDDEN AND RAPID ON ALL MODELS
WEDNESDAY WITH MOISTURE RETURN LAGGING SOMEWHAT BEHIND. THE
DEVELOPING PATTERN IS ONE FAVORABLE FOR NOCTURNAL THUNDERSTORM
DEVELOPMENT AND WILL KEEP LIKELY TO DECENT CHANCE POPS FOR WEDNESDAY
NIGHT. SPC RISK OF HAIL POTENTIAL WITH THESE STORMS SEEMS ON TARGET.
WITH SUCH STRONG INCREASE IN STABILITY WILL KEEP A SLIGHT CHANCE TO
LOW CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON FROM DUE WEST TO
SOUTH OF FSD ON THE IDEA THAT THIS INCREASE MAY BE STRONG ENOUGH TO
COMPENSATE SOME FOR THE LACK OF LOW LEVEL JET AND OTHER FACTORS
WHICH WILL FAVOR MORE SIGNIFICANT DEVELOPMENT WEDNESDAY NIGHT.
NOT MUCH CHANGE IN REST OF FORECAST WITH SMALLER CHANCE
THUNDERSTORMS TAILING OFF TO THE NORTHEAST THURSDAY INTO THURSDAY
NIGHT. STRONG WARMING IS OF COURSE ON TAP FOR THURSDAY. SOME COOLING
FOR SATURDAY BEHIND WEAK FRONT WHICH I WILL KEEP DRY...KNOCKING OUT
CHC OF THUNDERSTORMS FOR SATURDAY. THESE MAY BE MORE APPROPRIATE FOR
FRIDAY AND FRIDAY NIGHT BUT WITH THE CHANCE SO SMALL ANYWAY...WILL
LEAVE THE FORECAST DRY AS IS FOR THOSE TIME PERIODS. BACK TO STRONG
WARMING THEN FOR SUNDAY AND MONDAY AS UPPER RIDGE BUILDS BACK IN.
/ WILLIAMS
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR MNZ071-072-080-081-089-090-097-098.
NE...NONE.
SD...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR SDZ038>040-052>062.
&&Hazardous weather outlook, May 31, 7:18 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 718 AM CDT TUE MAY 31 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 718 AM CDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... RECORD HIGH RELEASES ARE EXPECTED FROM THE MISSOURI RIVER RESERVOIRS INTO MID SUMMER. HIGH WATER LEVELS WILL MAINLY IMPACT CAMPING AND BOATING ACTIVITIES ALONG THE RIVER. WIND AND FOG... WESTERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO OVER 40 MPH MAINLY NORTH OF HIGHWAY 20 FROM LATE THIS MORNING THROUGH EARLY EVENING. THE HIGHEST WIND SPEEDS WILL OCCUR ALONG AND NORTH OF INTERSTATE 90. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON IN SOUTH CENTRAL SOUTH DAKOTA...AND SPREAD NORTHEAST THROUGH MUCH OF WEDNESDAY NIGHT. LARGE HAIL WILL BE POSSIBLE WITH A FEW OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 31, 6:18 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
618 AM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TORNADO BRIDGEWATER 43.55N 97.50W
05/30/2011 MCCOOK SD EMERGENCY MNGR
FARM BUILDINGS, POWER LINES, AND GRAIN BINS DAMAGED NEAR
BRIDGEWATER AND SOUTH OF SALEM
0808 PM TSTM WND DMG SALEM 43.72N 97.39W
05/30/2011 MCCOOK SD EMERGENCY MNGR
POWERLINES DOWN AND POWER OUT IN SALEM
&&
HANKOThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:05 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 40 min |
| May 30, 7:21 PM CDT | Tornado Warning | FSD | Douglas, Hutchinson | 24 min |
| May 30, 7:29 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Hutchinson | 46 min |
| May 30, 7:42 PM CDT | Tornado Warning | FSD | Hanson, Hutchinson, McCook | 33 min |
| May 30, 8:05 PM CDT | Tornado Warning | FSD | Lake, McCook, Minnehaha | 25 min |
| May 30, 8:09 PM CDT | Tornado Warning | FSD | Brookings, Kingsbury, Lake, Miner | 51 min |
| May 30, 8:46 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Lake, Moody | 44 min |
| May 31, 3:48 AM CDT | Wind Advisory | FSD | Aurora, Beadle, Brookings, Brule, Davison, Hanson and 8 more | 15 hr |
| May 31, 10:10 AM CDT | River Flood Warning | FSD | Union | 86 days |
| May 31, 10:41 AM CDT | River Flood Warning | FSD | Clay | 24 hr |
Nearby
River Flood Warnings in South Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.